# SDR DHL9880666C

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chipped
- Location: Bs 150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO COMPT FUS STA 150 LINE NR 3 FLOOR TRACK CHIPPED.  REMOVED TRACK SECTION AND INSTALLED SPLICED AND TRACKS PER SRM 52-2-3, 40 LONG.
